Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

146 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hi, I have been on Macrobid for 5 days (finished

Hi, I have been on Macrobid for 5 days (finished prescription tonight). My feet have been swelling for at least the last three days; I was not too concerned as they swell occasionally. But also tonight my right leg is swollen and I am noticing a couple small blister like bumps. Should I be concerned?
Wed, 3 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have had hives breaking out on and off around my body. Can’t figure out the cause. No change in diet, detergents, etc... I was on Macrobid for 10 days for a UTI. I had no reaction on the medication whatsoever while tAking it. After some research it sounds like I could develop hives after I finished the meds. Is this true? How can this be soundly diagnosed? Should I have my doctor do a blood test for kidney/liver/thyroid/ etc issues? If it is a lasting reaction to the Macrobid, could I still have an anaphylactic reaction given the amount of time? I don’t seem to have any swelling and the hives have been on and off for 5 days now. I finished the Macrobid exactly 7 days ago.

doctor1 MD

Hi I was on macrobid for 10 days due to a UTI during the time taking the pills I noticed a slight odor. Now that I have finished the prescription, my discharge has a very bad smell. What caused it? How to get rid of it ? Will it go away soon? Should I go to the doctors again ?

doctor1 MD

Hi , so i just got tested , no std , they said i only had a uti and put on microbid , but after a few days of taking microbid now i have a bad smell, like fishy smell in my vagina. I have 2 more days left of abx . Is this normal ? Should i get over the counter meds for yeast infection ?? Now i have the smell also some discharge. I have not had sex since starting abx. Is the smell normall ? Should i wait to finish abx before taking anything else ?? Thank you Luci

Loading Online Doctors....